# SDR FDEA200910163592

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1320-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM CORRODED BS 1320-1360. REMOVED CORROSION IAW SRM 53-60-15 ORIG MAT .100, MAT LOSS .012 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 FIG.101 DET 3, REMOVED AND REPLACED CREASE BEAM STA 1290-1370, LBL 58 IAW SRM 51-40-02, MAJOR A REPAIR.
